Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 76, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jul 28, 2012, 8:11 PM MDT for 4 counties in Montana. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2012, 8:11 PM MDT (02:11 UTC)
- Expired
- Jul 28, 2012, 9:15 PM MDT
- In force
- 64 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Garfield County, MT, McCone County, MT, Roosevelt County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 33 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 8:15 PM MDT | TSTM WND GST 60 | Saint Marie, MT | |
| Jul 28, 8:25 PM MDT | TSTM WND GST 44 | 15 Nne Frazer, MT | |
| Jul 28, 8:30 PM MDT | TSTM WND GST 40 | 28 W Vida, MT | |
| Jul 28, 8:31 PM MDT | TSTM WND GST 55 | 20 N Frazer, MT | |
| Jul 28, 8:35 PM MDT | TSTM WND GST 50 | 21 Nw Circle, MT | |
| Jul 28, 8:40 PM MDT | TSTM WND GST 60 | 4 Sw Weldon, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.2 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4585 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
434
WUUS55 KGGW 290211
SVRGGW
MTC033-055-085-105-290315-
/O.NEW.KGGW.SV.W.0076.120729T0211Z-120729T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
811 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
* UNTIL 915 PM MDT.
* AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 38 MILES NORTHWEST OF SAINT MARIE TO 10 MILES NORTHWEST OF
NASHUA TO 6 MILES SOUTH OF HELL CREEK REC AREA...AND WERE MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
THE PINES REC AREA...DUCK CREEK REC AREA...FORT PECK...NASHUA...
NELSON CREEK REC AREA...ROCK CREEK REC AREA...WOLF POINT...VIDA...
LUSTRE...FRAZER AND CIRCLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
IF ON FORT PECK LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE
CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4856 10606 4855 10537 4739 10546 4740 10703
4821 10652 4856 10674
TIME...MOT...LOC 0211Z 225DEG 27KT 4892 10684 4828 10642
4756 10688
$$
PROTON
WEATHER.GOV/GLASGOW2 follow-up statements
195
WWUS55 KGGW 290244
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
844 PM MDT SAT JUL 28 2012
MTC033-055-085-105-290315-
/O.CON.KGGW.SV.W.0076.000000T0000Z-120729T0315Z/
GARFIELD-MCCONE-ROOSEVELT-VALLEY-
844 PM MDT SAT JUL 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHEASTERN VALLEY...WESTERN ROOSEVELT...MCCONE AND NORTHEASTERN
GARFIELD COUNTIES...
AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 46 MILES NORTH OF SAINT MARIE TO 15 MILES WEST OF
LUSTRE TO 9 MILES SOUTH OF THE PINES REC AREA...AND MOVING NORTHEAST
AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE...
NASHUA...NELSON CREEK REC AREA...HAXBY...ROCK CREEK REC AREA...WOLF
POINT...WELDON...VOLT...VIDA...OSWEGO...LUSTRE...FRAZER AND CIRCLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4856 10606 4855 10537 4739 10546 4740 10703
4821 10652 4856 10674
TIME...MOT...LOC 0244Z 225DEG 27KT 4910 10658 4845 10616
4774 10662
$$
PROTON
WEATHER.GOV/GLASGOW257
WWUS55 KGGW 290314
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
914 PM MDT SAT JUL 28 2012
MTC033-055-085-105-290324-
/O.EXP.KGGW.SV.W.0076.000000T0000Z-120729T0315Z/
GARFIELD-MCCONE-ROOSEVELT-VALLEY-
914 PM MDT SAT JUL 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VALLEY...WESTERN
ROOSEVELT...MCCONE AND NORTHEASTERN GARFIELD COUNTIES WILL EXPIRE AT
915 PM MDT...
THE THUNDERSTORMS HAVE WEAKENED AND WERE NO LONGER CONSIDERED SEVERE
SO THE WARNING WAS ALLOWED TO EXPIRE.
LAT...LON 4856 10606 4855 10537 4739 10546 4740 10703
4821 10652 4856 10674
TIME...MOT...LOC 0314Z 225DEG 27KT 4926 10634 4861 10592
4790 10638
$$
PROTON
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 7:02 PM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 28, 7:02 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 702 PM MDT SAT JUL 28 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY... THE MODELS HAVE NOT BEEN MUCH HELP IN THE WAY OF PREDICTING WHERE THUNDERSTORMS WILL DEVELOP. EARLY THIS EVENING A NORTH-SOUTH LINE DEVELOPED IN BLAINE AND FERGUS COUNTIES THAT HAS SINCE DRIFTED EAST INTO PHILLIPS COUNTY. THE LINE HAD VIL UP TO 50 THAT HAS NOW DIMINISHED TO LESS THAN 30. SO DO NOT EXPECT MUCH IN THE WAY OF HAIL. THE CONCERN WAS STRONG WIND GUSTS...WITH 48 MPH WINDS WITH GUSTS TO 59 MPH AT HAVRE RECORDED EARLIER. CALLS TO SPOTTERS IN PHILLIPS COUNTY HAVE ONLY FOUND WIND TEMPORARY GUSTS TO AROUND 30-35 MPH. SO EXPECT THIS LINE TO HOLD TOGETHER A LITTLE WHILE LONGER TO MAINLY PRODUCE RAIN WITH MODERATE WIND GUSTS. HOWEVER WILL CONTINUE TO MONITOR FOR WINDS. THE 00Z GGW SOUNDING REVEALED WEAK INSTABILITY SO DO NOT EXPECT STORMS TO GO SEVERE AT THIS TIME. SCT PREVIOUS DISCUSSION... WATER VAPOR IMAGERY AND 500 MB HEIGHT FIELD LOOK MUCH THE SAME AS THEY DID AT THIS TIME YESTERDAY...BUT TODAY...THE STRENGTH AND EXTENT OF THE UPPER LEVEL DOME OF HIGH PRESSURE OVER THE CENTRAL HIGH PLAINS IS BEING CHALLENGED BY MULTIPLE EMBEDDED SMALLER SCALE SHORT WAVE DISTURBANCES RIDING OVER THE TOP OF THE RIDGE. FORECAST CHALLENGES WILL FOCUS ON HOW STRONG OR SEVERE THE THUNDERSTORM THREAT IS TONIGHT. IT SEEMS THAT EVERY SHORT TERM MODEL SOLUTION HAS A DIFFERENT IDEA ON WHAT IS GOING TO OR NOT GOING TO HAPPEN. A FEW CLOUDS AND SOME SCATTERED STORMS CURRENTLY GETTING STARTED OUT THERE OVER CENTRAL AND WESTERN MONTANA. SPC OUTLOOK FOR THIS AFTERNOON AND EVENING PUTS A SLIGHT RISK AREA OVER OUR SOUTH-CENTRAL AND SOUTH-WESTERN ZONES. THE GRID TIME FOR NOW THROUGH 00Z SHOWS SIGNIFICANT MODEL QPF OUTPUT DISCREPANCIES. GFS WANTS TO KEEP THE ENTIRE CWA DRY WHILE THE NAM WANTS TO BRING IN AT LEAST A WETTING RAIN TO OUR SOUTH-WESTERN...NORTH- WESTERN...AND FAR NORTH-EASTERN ZONES. THE HRRR WANTS TO PUSH THROUGH A SCATTERED NORTH-TO-SOUTH ORIENTED LINE OF STORMS...BUT EACH SUCCESSIVE MODEL RUN DELAYS THE ONSET OF STORMS AND BREAKS UP THE LINE EVEN MORE. HARD TO KNOW WHICH MODEL TO TRUST AT THIS TIME. TONIGHT THROUGH SUNDAY...SHORT TERM MODELS SHOW BETTER AGREEMENT AND KEEP SOME LINGERING PRECIPITATION NEAR THE SOUTHERN AND NORTH- EASTERN PERIMETERS OF OUR CWA. SUNDAY NIGHT THROUGH MONDAY...THE UPPER LEVEL RIDGE AXIS RE- STRENGTHENS THROUGH MONTANA AND CUTS OF THE MOISTURE FLOW...ALLOWING FOR HOT TEMPERATURES AND SUNNY SKIES TO DOMINATE THROUGH THE FORECAST PERIOD. BMICKELSON .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... GOOD MODEL CONSISTENCY IN THE SYNOPTIC PATTERN LEADS TO HIGH CONFIDENCE THAT OUR AREA WILL REMAIN LARGELY UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE CENTERED OVER THE SRN HI PLAINS THROUGH WED NIGHT. THE TRICKY PART OF THE FORECAST IS TIMING OF WEAK SHORTWAVES RIDING THROUGH THE RIDGE AXIS. THERE DOES SEEM TO BE DECENT AGREEMENT AT LEAST AMONG A FEW OF THE MODELS THAT MON NIGHT AND EARLY TUESDAY WILL BE UNSETTLED AS CONVECTION INITIATES ALONG A SURFACE BOUNDARY ACROSS NORTHEAST MT AND MOVES EAST. SO HAVE RELATIVELY HIGHER POPS IN THE CHANCE CATEGORY FOR THAT PERIOD. TEMPERATURES WILL REMAIN WARMER THAN NORMAL THROUGH THE MIDDLE OF THE WEEK. BY LATE WEDNESDAY INTO THURSDAY AN UPPER LEVEL TROUGH MOVING ONSHORE OVER BRITISH COLUMBIA WILL TRACK EASTWARD AND SUPPRESS THE RIDGE AXIS...USHERING COOLER...NEAR TO BELOW NORMAL...AIR SOUTH INTO MT BY THE END OF THE WEEK. RAIN CHANCES WILL DEPEND ON HOW FAR SOUTH THE ENERGY WITH THIS SHORTWAVE ACTUALLY TRACKS. FOR NOW...LEFT POPS IN THE SLIGHT CHANCE OR LESS CATEGORY. MOYER && .AVIATION... 29/00Z...VFR. LINE OF TSRA MOVING TOWARDS KGGW AT 00Z EXPECTED TO ARRIVE BY 03Z IF IT HOLDS TOGETHER. EXPECT WIND GUSTS TO 40 KNOTS AS THE MAIN ISSUE WITH THIS LINE. BRIEF MVFR VISIBILITIES POSSIBLE WITH BLOWING DUST FROM STORM OUTFLOW. HRRR IS A LITTLE SLOW... HOWEVER DOES HAVE THE LINE OF TSRA AND IS USABLE TO PROVIDE FAIR CONFIDENCE IN THE STORMS FOR KGGW. FOR THE OTHER TERMINALS THE STORMS ARE EXPECTED TO WEAKEN BEFORE THEY REACH THOSE SITES. PROTON && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 28, 2:34 PM MDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 234 PM MDT SAT JUL 28 2012 MTZ016>027-059>062-292045- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 234 PM MDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A CHANCE FOR SCATTERED THUNDERSTORMS WILL LAST THROUGHOUT THE EVENING ACROSS NORTHEAST MONTANA. CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND LARGE HAIL WILL BE THE MAIN THREATS NEAR THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 28, 3:46 PM MDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
346 PM MDT SAT JUL 28 2012
MTZ019-282245-
SHERIDAN-
346 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN SHERIDAN COUNTY IN NORTHEAST MONTANA...
UNTIL 445 PM MDT.
AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF REDSTONE...MOVING EAST AT 30
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
PORT OF RAYMOND...
PLENTYWOOD...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4900 10404 4867 10404 4876 10502 4900 10500
4901 10414
TIME...MOT...LOC 2146Z 278DEG 27KT 4896 10484
BLM
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 28, 5:18 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
518 PM MDT SAT JUL 28 2012
MTZ016-060-290015-
PHILLIPS-
518 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL 615 PM MDT.
AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES WEST OF
HAYS TO 18 MILES NORTH OF ROY...AND MOVING EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
ZORTMAN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4792 10889 4792 10864 4799 10860 4798 10844
4820 10844 4824 10822 4759 10814 4757 10837
4759 10839 4758 10842 4761 10845 4760 10850
4762 10852 4761 10857 4762 10867 4765 10872
4764 10877 4766 10879 4768 10879 4773 10889
TIME...MOT...LOC 2318Z 250DEG 35KT 4797 10901 4760 10897
BLM
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 28, 6:08 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
608 PM MDT SAT JUL 28 2012
MTZ016-021-060-290115-
PETROLEUM-PHILLIPS-
608 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN PETROLEUM COUNTY IN NORTHEAST MONTANA...
UNTIL 715 PM MDT.
AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES SOUTH OF ZORTMAN...MOVING EAST AT 45
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
CROOKED CREEK REC AREA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4776 10788 4739 10793 4735 10796 4734 10795
4733 10796 4732 10794 4731 10796 4729 10795
4740 10832 4757 10832 4756 10835 4759 10839
4758 10842 4761 10845 4760 10847 4760 10850
4762 10852 4761 10857 4762 10860 4764 10860
TIME...MOT...LOC 0008Z 275DEG 38KT 4757 10849
BLM
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 28, 6:15 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
615 PM MDT SAT JUL 28 2012
MTZ016-059-060-290115-
PHILLIPS-
615 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL 715 PM MDT.
AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
DODSON TO 10 MILES NORTHEAST OF ZORTMAN...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
MALTA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4874 10740 4793 10742 4788 10843 4845 10842
4843 10836 4857 10835 4857 10833 4866 10832
TIME...MOT...LOC 0015Z 270DEG 47KT 4848 10826 4798 10825
BLM
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 28, 7:00 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
700 PM MDT SAT JUL 28 2012
MTZ016-017-021-022-059-061-290200-
GARFIELD-PETROLEUM-PHILLIPS-VALLEY-
700 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
EASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN PETROLEUM COUNTY IN NORTHEAST MONTANA...
NORTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 800 PM MDT.
AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORT OF MORGAN TO 9
MILES SOUTHWEST OF SACO TO 14 MILES SOUTH OF SACO TO 25 MILES
SOUTHEAST OF MALTA TO CROOKED CREEK REC AREA...AND MOVING NORTHEAST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
U L BEND REC AREA...
SACO...
DEVILS CREEK REC AREA...
HINSDALE...
GLASGOW...
FORT PECK LAKE...
BRUSETT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4899 10706 4889 10669 4874 10657 4846 10643
4738 10647 4734 10804 4804 10762 4823 10752
4836 10760 4899 10780
TIME...MOT...LOC 0100Z 230DEG 28KT 4898 10771 4842 10748
4830 10740 4810 10750 4744 10795
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 28, 7:33 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
733 PM MDT SAT JUL 28 2012
MTZ017-020-022-023-059-061-290230-
GARFIELD-MCCONE-PHILLIPS-ROOSEVELT-VALLEY-
733 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
VALLEY COUNTY IN NORTHEAST MONTANA...
SOUTHWESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
WESTERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 830 PM MDT.
AT 730 PM MDT...THE PUBLIC REPORTED STRONG THUNDERSTORM WIND ALONG A
LINE EXTENDING FROM 12 MILES EAST OF WHITEWATER TO 6 MILES WEST OF
GLASGOW TO 5 MILES SOUTHWEST OF BRUSETT...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
GLASGOW...
HELL CREEK REC AREA...
DUCK CREEK REC AREA AND THE PINES REC AREA...
FORT PECK... JORDAN... NASHUA AND SAINT MARIE...
ROCK CREEK REC AREA AND FRAZER...
LAT...LON 4900 10611 4891 10611 4891 10615 4883 10615
4882 10602 4857 10602 4856 10584 4823 10564
4728 10593 4728 10749 4820 10687 4851 10721
4851 10719 4857 10719 4857 10728 4900 10777
TIME...MOT...LOC 0133Z 270DEG 27KT 4871 10733 4820 10673
4736 10730
PROTON
WEATHER.GOV/GLASGOWThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:08 PM MDT | Special Weather Statement | GGW | Petroleum | 67 min |
| Jul 28, 6:15 PM MDT | Special Weather Statement | GGW | Phillips | 60 min |
| Jul 28, 7:00 PM MDT | Special Weather Statement | GGW | Valley | 60 min |
| Jul 28, 7:33 PM MDT | Special Weather Statement | GGW | Valley | 57 min |
| Jul 28, 8:07 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 53 min |
| Jul 28, 8:41 PM MDT | Special Weather Statement | GGW | Garfield | 64 min |
| Jul 28, 8:55 PM MDT | Special Weather Statement | GGW | Daniels, Dawson, McCone, Roosevelt | 65 min |
| Jul 28, 10:21 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, Prairie, Richland, Wibaux | 54 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.